Alert archive / Texas / River Flood Warnings in 2007
River Flood Warning 55, NWS Austin/San Antonio, TX
NWS Austin/San Antonio, TX issued this river flood warning at Jul 24, 2007, 11:25 AM CDT for Bexar County, Wilson County, Texas. It was in force for 4 days.
The area
The counties it named.
The facts
- Issued
- Jul 24, 2007, 11:25 AM CDT (16:25 UTC)
- Expired
- Jul 28, 2007, 8:22 AM CDT
- In force
- 4 days
- Issued by
- NWS Austin/San Antonio, TX
- Flood severity
- Minor
Counties Bexar County, TX, Wilson County, TX
The radar
The Austin/San Antonio radar (KEWX), 51 km from the middle of the area, began a volume at 16:28 UTC, the scan nearest the moment this went out.
Open the radar archive at this moment
The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.
The river
Written for the forecast point San Antonio River at Elmendorf (ELMT2).
- Action stage
- 33 ft
- Minor stage
- 35 ft
- Moderate stage
- 39 ft
- Major stage
- 48 ft
This gauge today: stage, forecast and historic crests
Stage from the USGS instantaneous record for site 08181800, one reading an hour, from a day before the product to a day after it ended. Flood stages are today's.
The text
As transmitted, in the capitals the NWS used until 2016.
000
WGUS44 KEWX 241625
FLWEWX
BULLETIN - IMMEDIATE BROADCAST REQUESTED
FLOOD WARNING
NATIONAL WEATHER SERVICE AUSTIN/SAN ANTONIO TX
1125 AM CDT TUE JUL 24 2007
...THE NATIONAL WEATHER SERVICE IN AUSTIN/SAN ANTONIO HAS ISSUED
A FLOOD WARNING FOR THE...
MEDINA RIVER...SAN ANTONIO RIVER
SCATTERED SHOWERS AND THUNDERSTORMS ARE FORECAST FOR THE NEXT 24-48 HOURS.
ADDITIONAL RAINFALL WILL LIKELY CHANGE THESE RIVER FORECAST LEVELS.
TXC029-250425-
/O.NEW.KEWX.FL.W.0054.070724T2100Z-070726T1245Z/
/SAAT2.1.ER.070724T2100Z.070725T1200Z.070726T0045Z.NO/
1125 AM CDT TUE JUL 24 2007
THE NATIONAL WEATHER SERVICE IN AUSTIN/SAN ANTONIO HAS ISSUED A
* FLOOD WARNING FOR
THE MEDINA RIVER AT US 281 SOUTH.
* FROM THIS AFTERNOON TO THURSDAY MORNING ...OR UNTIL THE WARNING IS CANCELLED.
* AT 10:15 AM TUESDAY THE STAGE WAS 18.5 FEET.
* MINOR FLOODING IS FORECAST.
* FLOOD STAGE IS 20.0 FEET.
* FORECAST...THE RIVER WILL RISE ABOVE FLOOD STAGE BY LATE THIS AFTERNOON AND
CONTINUE TO RISE TO NEAR 21.0 FEET BY WEDNESDAY MORNING. THE RIVER WILL FALL
BELOW FLOOD STAGE BY LATE WEDNESDAY EVENING.
* IMPACT...AT 20.0 FEET...MINOR LOWLAND FLOODING REACHES THE FM 1937 BRIDGE
FLOOR.
$$
TXC029-493-250425-
/O.NEW.KEWX.FL.W.0055.070724T1625Z-070726T0720Z/
/ELMT2.1.ER.070724T1411Z.070725T0000Z.070725T1920Z.NO/
1125 AM CDT TUE JUL 24 2007
THE NATIONAL WEATHER SERVICE IN AUSTIN/SAN ANTONIO HAS ISSUED A
* FLOOD WARNING FOR
THE SAN ANTONIO RIVER NEAR ELMENDORF.
* UNTIL LATE WEDNESDAY NIGHT ...OR UNTIL THE WARNING IS CANCELLED.
* AT 10:30 AM TUESDAY THE STAGE WAS 36.6 FEET.
* MINOR FLOODING IS OCCURRING AND MINOR FLOODING IS FORECAST.
* FLOOD STAGE IS 35.0 FEET.
* FORECAST...THE RIVER WILL CONTINUE RISING TO NEAR 38.9 FEET BY THIS EVENING.
THE RIVER WILL FALL BELOW THE FLOOD STAGE BY EARLY WEDNESDAY AFTERNOON.
* IMPACT...AT 39.0 FEET...MODERATE LOWLAND FLOODING DAMAGES CROPS AND FLOODS
PASTURELAND BELOW SAN ANTONIO TO BELOW FLORESVILLE. SECONDARY ROADS AND LOW
BRIDGES...IRRIGATION PUMPS...OIL FIELD PUMP JACKS AND TANK BATTERIES FLOOD.
LIVESTOCK ARE CUT OFF IN LOW AREAS.
&&
BELOW ARE THE LATEST RIVER STAGES AND FORECASTS:
BF FLD OBSERVED FORECAST 6AM LST
LOCATION STG STG STG DAY TIME WED THU FRI SAT SUN
US 281 SOUTH 16 20 18.5 TUE 10 AM 21.0 18.9 15.9 13.0 11.2
ELMENDORF 33 35 36.6 TUE 10 AM 37.1 30.9 27.1 24.3 22.6
$$9 follow-up statements
000
WGUS84 KEWX 250232
FLSEWX
FLOOD STATEMENT
NATIONAL WEATHER SERVICE AUSTIN/SAN ANTONIO TX
932 PM CDT TUE JUL 24 2007
...A FLOOD WARNING REMAINS IN EFFECT FOR THE...
MEDINA RIVER...SAN ANTONIO RIVER
SCATTERED TO NUMEROUS SHOWERS AND THUNDERSTORMS FORECAST FOR THE NEXT 48 HOURS.
ADDITIONAL RAINFALL WILL CHANGE RIVER FORECAST LEVELS.
TXC029-251032-
/O.EXT.KEWX.FL.W.0054.000000T0000Z-070725T1942Z/
/SAAT2.1.ER.000000T0000Z.070724T2300Z.070725T0742Z.NO/
932 PM CDT TUE JUL 24 2007
THE FLOOD WARNING CONTINUES FOR
THE MEDINA RIVER AT US 281 SOUTH.
* UNTIL WEDNESDAY AFTERNOON ...OR UNTIL THE WARNING IS CANCELLED.
* AT 9:15 PM TUESDAY THE STAGE WAS 20.5 FEET.
* MINOR FLOODING IS OCCURRING AND MINOR FLOODING IS FORECAST.
* FLOOD STAGE IS 20.0 FEET.
* FORECAST...CRESTED THIS AFTERNOON...FALL BELOW FLOOD STAGE
TONIGHT...FALL BELOW BANKFULL STAGE THURSDAY.
TXC029-493-251032-
/O.EXT.KEWX.FL.W.0055.000000T0000Z-070725T2046Z/
/ELMT2.1.ER.070724T1411Z.070724T2030Z.070725T0846Z.NO/
932 PM CDT TUE JUL 24 2007
THE FLOOD WARNING CONTINUES FOR
THE SAN ANTONIO RIVER NEAR ELMENDORF.
* UNTIL WEDNESDAY AFTERNOON ...OR UNTIL THE WARNING IS CANCELLED.
* AT 8:30 PM TUESDAY THE STAGE WAS 36.8 FEET.
* MINOR FLOODING IS OCCURRING AND MINOR FLOODING IS FORECAST.
* FLOOD STAGE IS 35.0 FEET.
* FORECAST...CRESTING...FALL BELOW FLOOD STAGE OVERNIGHT TONIGHT...
FALL BELOW BANKFULL STAGE WEDNESDAY.
&&
BELOW ARE THE LATEST RIVER STAGES AND FORECASTS:
BF FLD OBSERVED FORECAST 6AM LST
LOCATION STG STG STG DAY TIME WED THU FRI SAT SUN
US 281 SOUTH 16 20 20.5 TUE 09 PM 15.8 13.6 11.9 10.5
ELMENDORF 33 35 36.8 TUE 08 PM 27.7 25.0 23.4 22.0
$$000
WGUS84 KEWX 251418
FLSEWX
FLOOD STATEMENT
NATIONAL WEATHER SERVICE AUSTIN/SAN ANTONIO TX
918 AM CDT WED JUL 25 2007
...A FLOOD WARNING REMAINS IN EFFECT FOR THE...
SAN ANTONIO RIVER
SCATTERED TO NUMEEROUS SHOWERS AND THUNDERSTORMS FORECAST FOR THE NEXT 48 HOURS.
ADDITIONAL RAINFALL WILL CHANGE RIVER FORECAST LEVELS.
TXC029-493-252218-
/O.EXT.KEWX.FL.W.0055.000000T0000Z-070726T1800Z/
/ELMT2.1.ER.070724T1411Z.070724T2030Z.070726T0600Z.NO/
918 AM CDT WED JUL 25 2007
...FLOOD WARNING EXTENDED UNTIL THURSDAY AFTERNOON...THE FLOOD WARNING CONTINUES
FOR
THE SAN ANTONIO RIVER NEAR ELMENDORF.
* UNTIL THURSDAY AFTERNOON ...OR UNTIL THE WARNING IS CANCELLED.
* AT 8:30 AM WEDNESDAY THE STAGE WAS 36.5 FEET.
* MINOR FLOODING IS OCCURRING AND MINOR FLOODING IS FORECAST.
* FLOOD STAGE IS 35.0 FEET.
* FORECAST: FALL BELOW FLOOD STAGE THURSDAY.
&&
BELOW ARE THE LATEST RIVER STAGES AND FORECASTS:
BF FLD OBSERVED FORECAST 6AM LST
LOCATION STG STG STG DAY TIME THU FRI SAT SUN MON
ELMENDORF 33 35 36.5 WED 08 AM 33.1 27.2 24.8 23.0 21.7
$$000
WGUS44 KEWX 252028
FLWEWX
BULLETIN - IMMEDIATE BROADCAST REQUESTED
FLOOD WARNING
NATIONAL WEATHER SERVICE AUSTIN/SAN ANTONIO TX
328 PM CDT WED JUL 25 2007
...THE NATIONAL WEATHER SERVICE IN AUSTIN/SAN ANTONIO HAS ISSUED
A FLOOD WARNING FOR THE...
SAN ANTONIO RIVER
SCATTERED TO NUMEROUS SHOWERS AND THUNDERSTORMS FORECAST FOR THE NEXT 48 HOURS.
ADDITIONAL RAINFALL WILL CHANGE RIVER FORECAST LEVELS.
TXC029-493-260828-
/O.EXT.KEWX.FL.W.0055.000000T0000Z-070727T1800Z/
/ELMT2.2.ER.070724T1411Z.070726T0600Z.070727T0600Z.NO/
328 PM CDT WED JUL 25 2007
...FORECAST FLOODING INCREASED FROM MINOR TO MODERATE SEVERITY...
THE FLOOD WARNING CONTINUES FOR
THE SAN ANTONIO RIVER NEAR ELMENDORF.
* UNTIL FRIDAY AFTERNOON ...OR UNTIL THE WARNING IS CANCELLED.
* AT 2:30 PM WEDNESDAY THE STAGE WAS 38.7 FEET.
* MINOR FLOODING IS OCCURRING AND MODERATE FLOODING IS FORECAST.
* FLOOD STAGE IS 35.0 FEET.
* FORECAST: RISE TO AROUND 44 FEET OVERNIGHT TONIGHT.
* IMPACT...AT 45.0 FEET MODERATE LOWLAND FLOODING INUNDATES CROP
AND PASTURELAND BELOW SAN ANTONIO TO BELOW FLORESVILLE.
ROADS AND BRIDGES IN THE FLOOD PLAIN ARE FLOODED. PUMP JACKS
AND OIL FIELD TANK BATTERIES FLOOD.
&&
BELOW ARE THE LATEST RIVER STAGES AND FORECASTS:
BF FLD OBSERVED FORECAST 6AM LST
LOCATION STG STG STG DAY TIME THU FRI SAT SUN MON
ELMENDORF 33 35 38.7 WED 02 PM 42.9 32.8 27.6 24.5 22.8
$$000
WGUS84 KEWX 260157
FLSEWX
FLOOD STATEMENT
NATIONAL WEATHER SERVICE AUSTIN/SAN ANTONIO TX
857 PM CDT WED JUL 25 2007
...A FLOOD WARNING REMAINS IN EFFECT FOR THE...
MEDINA RIVER...SAN ANTONIO RIVER
NUMEROUS SHOWERS AND THUNDERSTORMS ARE FORECAST FOR THE NEXT 24-48 HOURS.
ADDITIONAL RAINFALL WILL LIKELY CHANGE THESE RIVER FORECAST LEVELS.
TXC029-260957-
/O.EXT.KEWX.FL.W.0054.000000T0000Z-070728T1240Z/
/SAAT2.1.ER.070725T1150Z.070726T1800Z.070728T0040Z.NO/
857 PM CDT WED JUL 25 2007
...FLOOD WARNING EXTENDED UNTIL SATURDAY MORNING...THE FLOOD WARNING CONTINUES
FOR
THE MEDINA RIVER AT US 281 SOUTH.
* UNTIL SATURDAY MORNING ...OR UNTIL THE WARNING IS CANCELLED.
* AT 8:15 PM WEDNESDAY THE STAGE WAS 21.0 FEET.
* MINOR FLOODING IS OCCURRING AND MINOR FLOODING IS FORECAST.
* FLOOD STAGE IS 20.0 FEET.
* FORECAST...THE RIVER WILL CONTINUE RISING TO NEAR 23.0 FEET BY EARLY
THURSDAY AFTERNOON. THE RIVER WILL FALL BELOW FLOOD STAGE FRIDAY EVENING.
* IMPACT...AT 24.0 FEET...MODERATE LOWLAND FLOODING FLOODS SECONDARY ROADS AND
BRIDGES MAKING THEM DANGEROUS TO TRAFFIC.
$$
TXC029-493-260957-
/O.EXT.KEWX.FL.W.0055.000000T0000Z-070728T0451Z/
/ELMT2.2.ER.070724T1411Z.070726T1200Z.070727T1651Z.NO/
857 PM CDT WED JUL 25 2007
...FLOOD WARNING EXTENDED UNTIL FRIDAY EVENING...THE FLOOD WARNING CONTINUES FOR
THE SAN ANTONIO RIVER NEAR ELMENDORF.
* UNTIL FRIDAY EVENING ...OR UNTIL THE WARNING IS CANCELLED.
* AT 8:30 PM WEDNESDAY THE STAGE WAS 43.0 FEET.
* MODERATE FLOODING IS OCCURRING AND MODERATE FLOODING IS FORECAST.
* FLOOD STAGE IS 35.0 FEET.
* FORECAST...THE RIVER WILL CONTINUE RISING TO NEAR 45.8 FEET BY THURSDAY
MORNING. THE RIVER WILL FALL BELOW FLOOD STAGE LATE FRIDAY MORNING.
* IMPACT...AT 45.0 FEET...MODERATE LOWLAND FLOODING INUNDATES CROP AND
PASTURELAND BELOW SAN ANTONIO TO BELOW FLORESVILLE. ROADS AND BRIDGES IN THE
FLOOD PLAIN ARE FLOODED. PUMP JACKS AND OIL FIELD TANK BATTERIES FLOOD.
&&
BELOW ARE THE LATEST RIVER STAGES AND FORECASTS:
BF FLD OBSERVED FORECAST 6 AM LST
LOCATION STG STG STG DAY TIME THU FRI SAT SUN MON
US 281 SOUTH 16 20 21.0 WED 8 PM 22.3 21.0 16.5 13.5 11.6
ELMENDORF 33 35 43.0 WED 8 PM 45.8 36.7 29.8 25.5 23.6
$$000
WGUS84 KEWX 261353
FLSEWX
FLOOD STATEMENT
NATIONAL WEATHER SERVICE AUSTIN/SAN ANTONIO TX
853 AM CDT THU JUL 26 2007
...A FLOOD WARNING REMAINS IN EFFECT FOR THE...
MEDINA RIVER...SAN ANTONIO RIVER
SCATTERED TO NUMEROUS SHOWERS AND THUNDERSTORMS FORECAST FOR THE NEXT 48 HOURS.
ADDITIONAL RAINFALL WILL CHANGE RIVER FORECAST LEVELS.
TXC029-262153-
/O.EXT.KEWX.FL.W.0054.000000T0000Z-070727T1415Z/
/SAAT2.1.ER.070725T1150Z.070726T0730Z.070727T0215Z.NO/
853 AM CDT THU JUL 26 2007
THE FLOOD WARNING CONTINUES FOR
THE MEDINA RIVER AT US 281 SOUTH.
* UNTIL FRIDAY MORNING ...OR UNTIL THE WARNING IS CANCELLED.
* AT 8:15 AM THURSDAY THE STAGE WAS 20.7 FEET.
* MINOR FLOODING IS OCCURRING AND MINOR FLOODING IS FORECAST.
* FLOOD STAGE IS 20.0 FEET.
* FORECAST: FALL BELOW FLOOD STAGE TODAY.
TXC029-493-262153-
/O.EXT.KEWX.FL.W.0055.000000T0000Z-070727T2152Z/
/ELMT2.2.ER.070724T1411Z.070726T0800Z.070727T0952Z.NO/
853 AM CDT THU JUL 26 2007
THE FLOOD WARNING CONTINUES FOR
THE SAN ANTONIO RIVER NEAR ELMENDORF.
* UNTIL FRIDAY AFTERNOON ...OR UNTIL THE WARNING IS CANCELLED.
* AT 8:30 AM THURSDAY THE STAGE WAS 43.7 FEET.
* MODERATE FLOODING IS OCCURRING AND MODERATE FLOODING IS FORECAST.
* FLOOD STAGE IS 35.0 FEET.
* FORECAST...CRESTING...FALL BELOW FLOOD STAGE FRIDAY.
TXC255-262153-
/O.EXT.KEWX.FL.W.0057.000000T0000Z-070729T0742Z/
/FACT2.1.ER.070726T2024Z.070728T0000Z.070728T1942Z.NO/
853 AM CDT THU JUL 26 2007
THE FLOOD WARNING CONTINUES FOR
THE SAN ANTONIO RIVER NEAR FALLS CITY.
* UNTIL LATE SATURDAY NIGHT ...OR UNTIL THE WARNING IS CANCELLED.
* AT 8:30 AM THURSDAY THE STAGE WAS 11.9 FEET.
* MINOR FLOODING IS FORECAST.
* FLOOD STAGE IS 12.0 FEET.
* FORECAST...RISE ABOVE FLOOD STAGE THIS MORNING...RISE TO AROUND 15
FEET FRIDAY.
&&
BELOW ARE THE LATEST RIVER STAGES AND FORECASTS:
BF FLD OBSERVED FORECAST 6AM LST
LOCATION STG STG STG DAY TIME FRI SAT SUN MON TUE
US 281 SOUTH 16 20 20.7 THU 08 AM 18.3 14.4 12.9 11.7 10.8
ELMENDORF 33 35 43.7 THU 08 AM 33.9 27.0 24.6 23.4 22.4
FALLS CITY 6 12 11.9 THU 08 AM 13.7 13.6 8.4 6.0 5.2
$$000
WGUS84 KEWX 270149
FLSEWX
FLOOD STATEMENT
NATIONAL WEATHER SERVICE AUSTIN/SAN ANTONIO TX
849 PM CDT THU JUL 26 2007
...A FLOOD WARNING REMAINS IN EFFECT FOR THE...
SAN ANTONIO RIVER
NUMEROUS SHOWERS AND THUNDERSTORMS ARE FORECAST FOR THE NEXT 24-48 HOURS.
ADDITIONAL RAINFALL WILL LIKELY CHANGE THESE RIVER FORECAST LEVELS.
TXC029-493-270949-
/O.EXT.KEWX.FL.W.0055.000000T0000Z-070727T2215Z/
/ELMT2.2.ER.070724T1411Z.070726T0800Z.070727T1015Z.NO/
849 PM CDT THU JUL 26 2007
...FLOOD WARNING EXTENDED UNTIL FRIDAY AFTERNOON...THE FLOOD WARNING CONTINUES
FOR
THE SAN ANTONIO RIVER NEAR ELMENDORF.
* UNTIL FRIDAY AFTERNOON ...OR UNTIL THE WARNING IS CANCELLED.
* AT 8:30 PM THURSDAY THE STAGE WAS 39.2 FEET.
* MODERATE FLOODING IS OCCURRING AND MINOR FLOODING IS FORECAST.
* FLOOD STAGE IS 35.0 FEET.
* FORECAST...THE RIVER WILL CONTINUE TO FALL TO BELOW FLOOD STAGE BY EARLY
TOMORROW AND STAY OUT OF BANKS FOR SEVERAL DAYS.
* IMPACT...AT 39.0 FEET...MODERATE LOWLAND FLOODING DAMAGES CROPS AND FLOODS
PASTURELAND BELOW SAN ANTONIO TO BELOW FLORESVILLE. SECONDARY ROADS AND LOW
BRIDGES...IRRIGATION PUMPS...OIL FIELD PUMP JACKS AND TANK BATTERIES FLOOD.
LIVESTOCK ARE CUT OFF IN LOW AREAS.
$$
TXC255-270949-
/O.EXT.KEWX.FL.W.0057.000000T0000Z-070729T0655Z/
/FACT2.1.ER.000000T0000Z.070727T1800Z.070728T1855Z.NO/
849 PM CDT THU JUL 26 2007
THE FLOOD WARNING CONTINUES FOR
THE SAN ANTONIO RIVER NEAR FALLS CITY.
* UNTIL LATE SATURDAY NIGHT ...OR UNTIL THE WARNING IS CANCELLED.
* AT 8:30 PM THURSDAY THE STAGE WAS 13.6 FEET.
* MINOR FLOODING IS OCCURRING AND MINOR FLOODING IS FORECAST.
* FLOOD STAGE IS 12.0 FEET.
* FORECAST...THE RIVER WILL CONTINUE RISING TO NEAR 15 FEET BY TOMORROW
AFTERNOON. THE RIVER WILL FALL BELOW FLOOD STAGE SATURDAY EARLY AFTERNOON.
* IMPACT...AT 16.0 FEET...FLOODING SIGNIFICANTLY DAMAGES IRRIGATION PUMPS...OIL
FIELD PUMP JACKS AND TANK BATTERIES AND EQUIPMENT. LIVESTOCK IN FLOOD PRONE
AREAS ARE CUT OFF AND POTENTIALLY DROWNED. THERE IS SIGNIFICANT DAMAGE TO
CROP LANDS IN SEASON.
&&
BELOW ARE THE LATEST RIVER STAGES AND FORECASTS:
BF FLD OBSERVED FORECAST 6AM LST
LOCATION STG STG STG DAY TIME FRI SAT SUN MON TUE
ELMENDORF 33 35 39.2 THU 08 PM 34.3 26.6 24.2 22.7 21.5
FALLS CITY 6 12 13.6 THU 08 PM 14.6 13.4 8.1 6.1 5.2
$$000
WGUS84 KEWX 271349
FLSEWX
FLOOD STATEMENT
NATIONAL WEATHER SERVICE AUSTIN/SAN ANTONIO TX
849 AM CDT FRI JUL 27 2007
...A FLOOD WARNING REMAINS IN EFFECT FOR THE...
SAN ANTONIO RIVER
SCATTERED TO NUMEROUS SHOWERS AND THUNDERSTORMS FORECAST FOR THE NEXT 48 HOURS.
ADDITIONAL RAINFALL WILL CHANGE RIVER FORECAST LEVELS.
TXC029-493-272149-
/O.EXT.KEWX.FL.W.0055.000000T0000Z-070728T1523Z/
/ELMT2.2.ER.070724T1411Z.070726T0800Z.070728T0323Z.NO/
849 AM CDT FRI JUL 27 2007
...FLOOD WARNING EXTENDED UNTIL SATURDAY MORNING...THE FLOOD WARNING CONTINUES
FOR
THE SAN ANTONIO RIVER NEAR ELMENDORF.
* UNTIL SATURDAY MORNING ...OR UNTIL THE WARNING IS CANCELLED.
* AT 8:30 AM FRIDAY THE STAGE WAS 36.0 FEET.
* MINOR FLOODING IS OCCURRING AND MINOR FLOODING IS FORECAST.
* FLOOD STAGE IS 35.0 FEET.
* FORECAST: SLOW FALL...FALL BELOW FLOOD STAGE OVERNIGHT TONIGHT.
$$
&&
BELOW ARE THE LATEST RIVER STAGES AND FORECASTS:
BF FLD OBSERVED FORECAST 6AM LST
LOCATION STG STG STG DAY TIME SAT SUN MON TUE WED
ELMENDORF 33 35 36.0 FRI 08 AM 30.8 25.5 24.2 22.7 21.8
$$000
WGUS84 KEWX 280114
FLSEWX
FLOOD STATEMENT
NATIONAL WEATHER SERVICE AUSTIN/SAN ANTONIO TX
814 PM CDT FRI JUL 27 2007
...A FLOOD WARNING REMAINS IN EFFECT FOR THE...
MEDINA RIVER AND THE SAN ANTONIO RIVER.
SCATTERED SHOWERS AND THUNDERSTORMS ARE FORECAST FOR THE NEXT 24-48 HOURS.
ADDITIONAL RAINFALL WILL LIKELY CHANGE THESE RIVER FORECAST LEVELS.
TXC029-280914-
/O.EXT.KEWX.FL.W.0061.000000T0000Z-070729T1300Z/
/SAAT2.1.ER.070727T1245Z.070727T1930Z.070729T0100Z.NO/
814 PM CDT FRI JUL 27 2007
...FLOOD WARNING EXTENDED UNTIL SUNDAY MORNING...THE FLOOD WARNING CONTINUES FOR
THE MEDINA RIVER AT US 281 SOUTH.
* UNTIL SUNDAY MORNING ...OR UNTIL THE WARNING IS CANCELLED.
* AT 7:15 PM FRIDAY THE STAGE WAS 20.2 FEET.
* MINOR FLOODING IS OCCURRING AND MINOR FLOODING IS FORECAST.
* FLOOD STAGE IS 20.0 FEET.
* FORECAST...THE RIVER REACHED NEAR 21.5 FEET THIS AFTERNOON AND IS NOW SLOWLY
FALLING. THE RIVER WILL REMAIN NEAR THE FLOOD STAGE OF 20 FEET THROUGH SATURDAY
EVENING AND THEN FALL BELOW FLOOD STAGE SATURDAY NIGHT.
* IMPACT...AT 20.0 FEET...MINOR LOWLAND FLOODING REACHES THE FM 1937 BRIDGE
FLOOR.
$$
TXC029-493-280914-
/O.EXT.KEWX.FL.W.0055.000000T0000Z-070729T1848Z/
/ELMT2.2.ER.070724T1411Z.070726T0800Z.070729T0648Z.NO/
814 PM CDT FRI JUL 27 2007
...FLOOD WARNING EXTENDED UNTIL SUNDAY AFTERNOON...THE FLOOD WARNING CONTINUES
FOR
THE SAN ANTONIO RIVER NEAR ELMENDORF.
* UNTIL SUNDAY AFTERNOON ...OR UNTIL THE WARNING IS CANCELLED.
* AT 7:30 PM FRIDAY THE STAGE WAS 37.1 FEET.
* MINOR FLOODING IS OCCURRING AND MINOR FLOODING IS FORECAST.
* FLOOD STAGE IS 35.0 FEET.
* FORECAST...THE RIVER WILL REMAIN ABOVE THE FLOOD STAGE OF 35 FEET THROUGH
SATURDAY EVENING. THE RIVER WILL FALL BELOW THE FLOOD STAGE BY EARLY SUNDAY
MORNING.
* IMPACT...AT 39.0 FEET...MODERATE LOWLAND FLOODING DAMAGES CROPS AND FLOODS
PASTURELAND BELOW SAN ANTONIO TO BELOW FLORESVILLE. SECONDARY ROADS AND LOW
BRIDGES...IRRIGATION PUMPS...OIL FIELD PUMP JACKS AND TANK BATTERIES FLOOD.
LIVESTOCK ARE CUT OFF IN LOW AREAS.
$$
TXC255-280914-
/O.EXT.KEWX.FL.W.0057.000000T0000Z-070730T1200Z/
/FACT2.2.ER.000000T0000Z.070727T2115Z.070730T0000Z.NO/
814 PM CDT FRI JUL 27 2007
...FLOOD WARNING EXTENDED UNTIL MONDAY MORNING...THE FLOOD WARNING CONTINUES FOR
THE SAN ANTONIO RIVER NEAR FALLS CITY.
* UNTIL MONDAY MORNING ...OR UNTIL THE WARNING IS CANCELLED.
* AT 4:30 PM FRIDAY THE STAGE WAS 16.5 FEET.
* MODERATE FLOODING IS OCCURRING AND MINOR FLOODING IS FORECAST.
* FLOOD STAGE IS 12.0 FEET.
* FORECAST...THE RIVER CRESTED NEAR 16.5 FFET THIS AFTERNOON AND WILL NOW BEGIN TO
SLOWLY FALL. IT WILL DROP BELOW THE FLOOD STAGE BY SUNDAY EVENING.
* IMPACT...AT 16.0 FEET...FLOODING SIGNIFICANTLY DAMAGES IRRIGATION PUMPS...OIL
FIELD PUMP JACKS AND TANK BATTERIES AND EQUIPMENT. LIVESTOCK IN FLOOD PRONE
AREAS ARE CUT OFF AND POTENTIALLY DROWNED. THERE IS SIGNIFICANT DAMAGE TO
CROP LANDS IN SEASON.
$$
&&
BELOW ARE THE LATEST RIVER STAGES AND FORECASTS:
BF FLD OBSERVED FORECAST 6AM LST
LOCATION STG STG STG DAY TIME SAT SUN MON TUE WED
US 281 SOUTH 16 20 20.2 FRI 07 PM 18.8 15.8 13.4 11.3
ELMENDORF 33 35 37.1 FRI 07 PM 33.7 26.2 23.8 21.9
FALLS CITY 6 12 16.5 FRI 04 PM 12.7 11.2 7.3 5.6
$$000
WGUS84 KEWX 281322
FLSEWX
TXC029-493-282122-
FLOOD STATEMENT
NATIONAL WEATHER SERVICE AUSTIN/SAN ANTONIO TX
822 AM CDT SAT JUL 28 2007
...THE FLOOD WARNING HAS BEEN CANCELLED FOR THE
MEDINA RIVER...SAN ANTONIO RIVER...
SCATTERED SHOWERS AND THUNDERSTORMS FORECAST FOR THE NEXT 48 HOURS.
ADDITIONAL RAINFALL WILL CHANGE RIVER FORECAST LEVELS.
TXC029-281352-
/O.CAN.KEWX.FL.W.0061.000000T0000Z-070729T1300Z/
/SAAT2.1.ER.070727T1245Z.070727T1930Z.000000T0000Z.NO/
822 AM CDT SAT JUL 28 2007
THE FLOOD WARNING IS CANCELLED FOR
THE MEDINA RIVER AT US 281 SOUTH.
* AT 07AM SATURDAY THE STAGE WAS...15.7 FEET.
* FLOOD STAGE IS 20.0 FEET.
* BANKFULL STAGE IS 16.0 FEET.
* FORECAST: BELOW FLOOD STAGE AND BANKFULL STAGE NOW.
$$
TXC029-493-281352-
/O.CAN.KEWX.FL.W.0055.000000T0000Z-070729T1848Z/
/ELMT2.2.ER.070724T1411Z.070726T0800Z.070728T1107Z.NO/
822 AM CDT SAT JUL 28 2007
THE FLOOD WARNING IS CANCELLED FOR
THE SAN ANTONIO RIVER NEAR ELMENDORF.
* AT 07AM SATURDAY THE STAGE WAS...34.4 FEET.
* FLOOD STAGE IS 35.0 FEET.
* BANKFULL STAGE IS 33.0 FEET.
* FELL BELOW FLOOD STAGE THIS MORNING.
* FORECAST: BELOW FLOOD STAGE NOW...FALL BELOW BANKFULL STAGE
THIS MORNING.
$$
&&
BELOW ARE THE LATEST RIVER STAGES AND FORECASTS:
BF FLD OBSERVED FORECAST 6AM LST
LOCATION STG STG STG DAY TIME SUN MON TUE WED THU
US 281 SOUTH 16 20 15.7 SAT 07 AM 12.8 11.3 10.8 10.4 10.1
ELMENDORF 33 35 34.4 SAT 07 AM 25.8 22.7 22.2 21.8 21.5
$$What forecasters said that day
The local office's own words before this river flood warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.
NWS Austin/San Antonio, TX wrote its last area forecast discussion before this river flood warning went out at Jul 24, 10:33 AM CDT, 52 minutes earlier.
Area forecast discussion, Jul 24, 10:33 AM CDT, 52 minutes before
AREA FORECAST DISCUSSION NATIONAL WEATHER SERVICE AUSTIN/SAN ANTONIO TX 1033 AM CDT TUE JUL 24 2007 .UPDATE... UPPER LEVEL DISTURBANCES ACROSS WEST CENTRAL TEXAS TO NEAR BURNET WILL MOVE SOUTH SOUTHEAST ACROSS A WIDE SWATH OF OUR CENTRAL CWA THIS AFTERNOON. PROBABILITIES WERE ADJUSTED ON THE UPDATE TO REFLECT THE TRACK OF THIS SYSTEM AS IT MOVES SOUTH. ALSO HIGH TEMPERATURES WERE TWEAKED DOWNWARD TO THE MID TO UPPER 80S ACROSS THE ZONE OF HIGHEST PROBABILITIES. WILL CONTINUE WITH THE FLASH FLOOD WATCH FOR THIS AFTERNOON AND PLAN ON EXPANDING IT THROUGH THIS EVENING AS DIURNAL HEATING AND THESE DISTURBANCES TRIGGER FURTHER DEVELOPMENTS INTO THE EVENING HOURS. && .PREV DISCUSSION... /ISSUED 627 AM CDT TUE JUL 24 2007/ AVIATION... THIS MORNING A CLUSTER OF SHOWERS AND THUNDERSTORMS WAS LOCATED FROM KHDO AND KSSF SOUTHWARD TO KCOT. THIS ACTIVITY WAS DRIFTING SOUTHWARD. VFR CONDITIONS WILL PREVAIL OUTSIDE OF THE THUNDERSTORM AREA WHILE IFR/MVFR CONDITIONS WILL OCCUR IN AND AROUND THE THUNDERSTORM COMPLEX. LATER THIS AFTERNOON ISOLATED TO SCATTERED SHOWERS AND THUNDERSTORMS WILL DEVELOP ACROSS THE REGION IN THE HEAT OF THE AFTERNOON AND PERSIST INTO THE EVENING HOURS. SFC WINDS WILL BE EAST TO SOUTHEAST AT 5 TO 10 KTS WITH GUSTS OF 30 KTS POSSIBLE IN AND NEAR THUNDERSTORMS THIS AFTERNOON. PREV DISCUSSION... /ISSUED 442 AM CDT TUE JUL 24 2007/ DISCUSSION... WEAK 700 TO 300 HPA TROF HAS REDEVELOPED OVER SOUTH CENTRAL TEXAS TODAY...AS A SERIES OF S/W TROFS CAME ACROSS THE AREA FROM THE NORTH SUNDAY NIGHT AND MONDAY...ON THE WEST SIDE OF A FAIRLY STRONG LATE JULY 500 HPA LOW OVER THE EASTERN U.S. ENOUGH INSTABILITY LINGERS OVER THE AREA TODAY TO CONTINUE THE CHANCE OF RAIN...AND ALTHOUGH SOME LIMITED STABILITY COULD DEVELOP LATER TODAY OR WAIT UNTIL THE EVENING...ANY ADDITIONAL RAIN COULD CAUSE FLASH FLOODING...SINCE SO MUCH RAIN HAS COME ALL READY THIS YEAR. MANY PLACES HAVE ALL READY EXCEEDED THE ANNUAL AVERAGE RAINFALL FOR THE YEAR...BASED ON LONG TERM AVERAGES AND THE LATEST 1971 TO 2000 30 YEAR NORMAL. AS A RESULT EXTENDED THE FLASH FLOOD WATCH SLIGHTLY TO 400 PM TODAY. FROM A COMPOSITE OF SOLUTIONS FOR TODAY USING THE ECMWF...GFS AND NAM SOLUTIONS FROM 00Z AND 06Z DATA AVAILABLE AS OF THIS WRITING AND PAST SOLUTIONS...WENT WITH A GOOD CHANCE OF RAIN TODAY...THEN DECREASED RAIN CHANCES SOME IN THE EVENING AND TONIGHT. FROM WEDNESDAY TO SATURDAY A FEW DAYS WITH A GOOD CHANCE OF RAIN SHOWS UP. IN LOOKING AT THE PATTERN IN PLACE THROUGH THIS WEEKEND...THE LIGHT WIND FIELD ALOFT OFFERS LITTLE IN THE WAY OF ANY SIGNIFICANT CHANGES...SO THE 700 TO 300 HPA TROF WILL CONTINUE NEAR AND OVER THE AREA...WITH VARIOUS DEGREES OF STRENGTH THROUGH SATURDAY. THIS BODES WELL FOR ANOTHER FEW DAYS OF WET WEATHER WITH CONTINUED BELOW NORMAL TEMPERATURES. FORECASTS SHOW A LOW ALOFT VARYING TO A WEAKNESS IN THE HEIGHT FIELD NEAR THE AREA WEDNESDAY THROUGH SATURDAY. BY SUNDAY PART OF THE WEAK TROF DRIFTS WEST OF THE AREA...AS HEIGHT FIELD ALOFT SLOWLY INCREASES. IF THIS PATTERN DOES EVOLVE...THEN RAIN CHANCES DECREASE ON SUNDAY. BY MONDAY OF NEXT WEEK THE SINGLE RUN GFS SOLUTIONS KEEP WEAKNESS IN HEIGHT FIELD ALOFT...HOWEVER A COMPOSITE OF SOLUTIONS AND SUBTLE TRENDS INDICATE THAT THE HIGH OVER THE CENTRAL U.S. WILL TRY TO EVOLVE FURTHER SOUTH ACROSS THE AREA FROM THE NORTH AND NORTHWEST. THIS PATTERN SHOWS THAT RAIN CHANCES COULD DIMINISH IN THE EARLY PART OF NEXT WEEK...WITH DRIER AND WARM DAYS TO FOLLOW...BEGINNING IN THE EARLY TO MID PART OF NEXT WEEK...AND CONTINUING THROUGH THE LATE PART OF NEXT WEEK. && .PRELIMINARY POINT TEMPS/POPS... AUSTIN CAMP MABRY 89 71 89 71 88 / 40 20 50 40 50 AUSTIN BERGSTROM INTL AIRPORT 89 69 89 70 88 / 40 20 50 40 50 DEL RIO INTL AIRPORT 89 74 89 74 91 / 50 50 50 40 20 SAN ANTONIO INTL AIRPORT 86 72 88 73 89 / 60 40 50 40 50 && .EWX WATCHES/WARNINGS/ADVISORIES... FLASH FLOOD WATCH UNTIL 4 PM CDT THIS AFTERNOON FOR THE FOLLOWING ZONES: ATASCOSA...BANDERA...BASTROP...BEXAR...BLANCO...BURNET... CALDWELL...COMAL...DE WITT...DIMMIT...EDWARDS...FAYETTE...FRIO... GILLESPIE...GONZALES...GUADALUPE...HAYS...KARNES...KENDALL...KERR... KINNEY...LAVACA...LEE...LLANO...MAVERICK...MEDINA...REAL...TRAVIS... UVALDE...VAL VERDE...WILLIAMSON...WILSON...ZAVALA. && 02/13
Hazardous weather outlook, Jul 24, 12:59 AM CDT, 10 hours 26 minutes before
HAZARDOUS WEATHER OUTLOOK...UPDATED NATIONAL WEATHER SERVICE AUSTIN/SAN ANTONIO TX 1259 AM CDT TUE JUL 24 2007 TXZ171>173-183>194-202>209-217>225-228-241100- LLANO-BURNET-WILLIAMSON-VAL VERDE-EDWARDS-REAL-KERR-BANDERA- GILLESPIE-KENDALL-BLANCO-HAYS-TRAVIS-BASTROP-LEE-KINNEY-UVALDE- MEDINA-BEXAR-COMAL-GUADALUPE-CALDWELL-FAYETTE-MAVERICK-ZAVALA- FRIO-ATASCOSA-WILSON-KARNES-GONZALES-DE WITT-LAVACA-DIMMIT- 1259 AM CDT TUE JUL 24 2007 THIS HAZARDOUS WEATHER OUTLOOK IS FOR SOUTH CENTRAL TEXAS. .DAY ONE...TONIGHT... ...A FLASH FLOOD WATCH IS IN EFFECT THROUGH TUESDAY MORNING... SCATTERED SHOWERS AND THUNDERSTORMS ARE EXPECTED OVER THE AREA TONIGHT. SOME OF THE RAINFALL WILL BE LOCALLY HEAVY AND COULD PRODUCE RAPID FLASH FLOODING AND FLOODING ON AREA CREEKS...STREAMS AND RIVERS. .DAYS TWO THROUGH SEVEN...WEDNESDAY THROUGH MONDAY... SCATTERED SHOWERS AND THUNDERSTORMS ARE EXPECTED THROUGH SUNDAY AS ANOTHER UPPER LEVEL TROUGH DEVELOPS ACROSS TEXAS. SHOWERS AND THUNDERSTORMS CAN BE EXPECTED AT ALMOST ANY TIME DURING THE DAY OR NIGHT. MANY OF THE STORMS WILL PRODUCE LOCALLY HEAVY RAINFALL THAT WILL LEAD TO FLASH FLOODING DUE TO THE SATURATED SOILS. .SPOTTER INFORMATION STATEMENT... SPOTTER ACTIVATION WILL NOT BE NEEDED.
In the hours before
Local storm report, Jul 24, 7:08 AM CDT, 4 hours 17 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE AUSTIN/SAN ANTONIO TX
708 AM CDT TUE JUL 24 2007
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0700 AM FLOOD 7 NW PEARSALL 28.96N 99.17W
07/24/2007 FRIO TX LAW ENFORCEMENT
HIGHWAY 140 WEST OF PEARSALL IS CLOSED DUE TO WATER OVER
THE ROAD.
&&
PMLocal storm report, Jul 24, 7:20 AM CDT, 4 hours 5 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE AUSTIN/SAN ANTONIO TX
720 AM CDT TUE JUL 24 2007
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0701 AM FLOOD 8 W POTEET 29.04N 98.71W
07/24/2007 ATASCOSA TX LAW ENFORCEMENT
HIGHWAY 2504 AND HIGHWAY 476 AND HIGHWAY 173 ARE CLOSED
DUE TO WATER OVER THE ROADS
&&
PMThe office that day
Everything else NWS Austin/San Antonio, TX issued on the same UTC day.
| Issued | Product | Office | Counties | Lasted |
|---|---|---|---|---|
| Jul 23, 7:07 PM CDT | Flash Flood Warning | EWX | Gillespie | 3 hr |
| Jul 23, 7:43 PM CDT | Flash Flood Warning | EWX | Caldwell | 3 hr |
| Jul 23, 7:50 PM CDT | River Flood Warning | EWX | Williamson | 5 hr |
| Jul 23, 7:50 PM CDT | River Flood Warning | EWX | Williamson | 5 hr |
| Jul 23, 8:32 PM CDT | Flash Flood Watch | EWX | Atascosa, Bandera, Bastrop, Bexar, Blanco, Burnet and 27 more | 4 days |
| Jul 23, 8:34 PM CDT | Flash Flood Warning | EWX | Kerr | 3 hr |
| Jul 23, 9:15 PM CDT | Flash Flood Warning | EWX | DeWitt, Gonzales | 3 hr |
| Jul 24, 12:18 AM CDT | River Flood Warning | EWX | Caldwell, Gonzales | 34 hr |
| Jul 24, 2:53 AM CDT | Flash Flood Warning | EWX | Atascosa, Bexar, Karnes, Wilson | 4 hr |
| Jul 24, 5:25 AM CDT | Flash Flood Warning | EWX | Atascosa, Frio | 3 hr |
| Jul 24, 6:45 AM CDT | Flash Flood Warning | EWX | Uvalde | 3 hr |
| Jul 24, 11:25 AM CDT | River Flood Warning | EWX | Bexar | 57 hr |
| Jul 24, 12:49 PM CDT | Flash Flood Warning | EWX | Bastrop | 3 hr |
| Jul 24, 1:36 PM CDT | Flash Flood Warning | EWX | Edwards | 3 hr |
| Jul 24, 1:50 PM CDT | Flash Flood Warning | EWX | Uvalde | 3 hr |
| Jul 24, 2:23 PM CDT | Flash Flood Warning | EWX | Kinney | 3 hr |
| Jul 24, 3:17 PM CDT | Flash Flood Warning | EWX | Lavaca | 3 hr |
| Jul 24, 4:09 PM CDT | Flash Flood Warning | EWX | Atascosa, Frio, Medina | 3 hr |
| Jul 24, 4:22 PM CDT | Flash Flood Warning | EWX | Hays | 3 hr |
| Jul 24, 4:35 PM CDT | Flash Flood Warning | EWX | Dimmit, Maverick | 3 hr |
| Jul 24, 4:53 PM CDT | Flash Flood Warning | EWX | Bexar | 3 hr |
| Jul 24, 5:16 PM CDT | Flash Flood Warning | EWX | DeWitt, Gonzales, Guadalupe | 3 hr |
| Jul 24, 5:16 PM CDT | Flash Flood Warning | EWX | Comal, DeWitt, Gonzales, Guadalupe | 3 hr |
| Jul 24, 5:27 PM CDT | Severe Thunderstorm Warning | EWX | Hays | 48 min |
| Jul 24, 6:24 PM CDT | Flash Flood Warning | EWX | Kendall | 3 hr |
Nearby
River Flood Warnings in Texas, 2007Every river flood warning in 2007
Sources
The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; radar from the NEXRAD Level II archive; the gauge from the NWS water service and the USGS.